# SDR DALA2020011600342

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 21,131 hours, 7,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3814 1L DOOR LIGHT FWD ENTRY ON OVERHEAD ILLUMINATED ON LANDING ROLL DTW & FLIGHT ATTENDANT REPORTED HANDLE MOVED UP LIGHT EXTINGUISHED WITH HANDLE DOWN . CORRECTIVE ACTION: PERFORMED VISUAL & OPERATIONAL CHECKS OF DOOR 1 LEFT NO DEFECTS NOTED DOOR CHECKS GOOD IAW AMM 52-11 AND PERFORMED OPS CHECKS GOOD PER AMM L1 EMERGENCY SLIDE REINSTALLED PER CARD 2560-4425 A/C OK FOR SVC.
